# SDR SWAA2025111730206

- Difficulty date: October 30, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 71,048 hours, 42,440 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LH LOWER HORIZONTAL STABILIZER SKIN. AT STAB STA 193.90; 26' FROM FWD EDGE; .4' LENGTH.  REPAIRED LT LOWER HORIZONTAL STABILIZER SKIN. AT STAB STA 193.90 PER REF SRM 55-10-01-2R-11.  VERIFIED COMPLETED RII STEPS IN CORRECTIVE ACTION 1.
